# SDR UPS06446220

- Difficulty date: February 4, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - BS 2680 TO BS 2690 SKIN ABOVE LT APU COOLING EXHAUST FOUND 1EA DENT MARK AS MARKED.  DAMAGED SKIN TRIMMED OFF AT BS 2680 - BS 2690 ABOVE LT APU COOLING EXHAUST AS PER SRM 53-30-03 FIG 1A & REPAIRED AS PER SRM 53-30-03 FIG 1A AFTER NDT INSPECTED AT CUTOUT AREA AS PER NTM PT6 51-00-00 FIG 4.  CRACK FREE.
